# SDR SWIA95754

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Engine: Pwa PW118A
- System (JASC): 3425 · Integrated Flight System
- Part: Ahars Comp
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATTITUDE AND HEADING FAILURE INFLIGHT.  RIGHT SIDE COULD NOT DUPLICATE.  RERACKED NR 2 AHRS COMPUTER PER EMB AHRS INITIALIZATION AND ORIENTATION PROCEDURE.
